# SDR 95UAL747010

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191UA
- Make and model: Boeing 747422
- Aircraft serial: 26880
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY CEILING LIGHTS INOP IN E ZONE.  SECURED CONNECTOR D11700J.  SYSTEM GROUND CHECKED OK.
